# SDR FDEA201610143627

- Difficulty date: October 14, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 71,205 hours, 22,647 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 146N66168
- Condition: Damaged
- Location: Cargo Door
- Component: C2 Door, Boeing
- Component part number: 146N6603201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR EXT LWR EDGE HAS NUMEROUS AREAS OF DAMAGE.  R&R C2 DOOR EXT LWR EDGE, SEAL DEPRESSOR IAW SRM 51-40-02 & DWG 146N6603 REV A.  ACCOMPLISHED PRESSURIZATION CHECK IAW AMM 05-51-24-2.
